# SDR SWIA201231949

- Difficulty date: October 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 23,131 hours, 18,595 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT LWS FOUND LEFT ENGINE NOSE ACCESS COWLS REMOVED.  (FLT 4460)  REPLACED UPPER AND LOWER LEFT ENGINE NOSE ACCESS COWLS IN REFERENCE TO CRJ200 AMM.  P/N: 228-30080-801 S/N OFF: SBRJNACO1075; P/N: 228-50081-141 S/N OFF: SBRJNACO1072
